Simulation functions and Boyd-Wong type results
S. Aleksić, S. Chandok, S. Radenović
In this paper we give new and
much shorter proofs of Boyd-Wong and Meir-Keeler type results. Also, we define a new form of Boyd-Wong type
contraction mappings using simulation functions and obtain some sufficient
conditions for the existence and uniqueness of a fixed point for such class of mappings in the setting of metric spaces.
Also, we present some results regarding the property P for these well-known types of self-mappings.
Tbilisi Mathematical Journal, Vol. 12(1) (2019), pp. 105-115